# SDR SWAA2022030109888

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 45,430 hours, 26,911 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RAY GUN UPPER TAB SUPPORT FOR FIXED TE PANEL CRACKED / REPAIRED LT WING DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-3 REPAIR 3.
